# SDR SWAA2023020297073

- Difficulty date: January 31, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 33,991 hours, 15,503 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Winglet
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER WING TIP; AFT. DELAM.<[01] REMOVED DELAM PER SRM 57-30-01. REF. LP# 0463925E FOR PAINT DEFERRAL.
